# SDR AWXA200600773

- Difficulty date: May 6, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 52,900 hours, 23,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6957
- Condition: Inoperative
- Location: Emergency Light
- Part time: 26,516 hours, 10,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CMH - EEL - LOG 7314800 - MAINTENANCE REPORTED THAT THE "A/C LEFT RED OVER WING EPL AND SIDEWALL EMERG EXIT LTS INOP".  MAINTENANCE REMOVED AND REPLACED THE RT OVERWING EMERGENCY POWER SUPPLY UNIT IAW AIRBUS 320 AMM 33-51-38.  OPERATIONAL CHECKS WERE GOOD.
